# SDR MALA030169

- Difficulty date: February 23, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT DECLARED EMERGENCY ALL THREE AIRSPEED INDICATORS WENT TO ZERO, CAME BACK AFTER 10 MIN.  IN DESCENT IN ICING CONDITIONS, CAPT AIRSPEED INDICATOR, STANDBY AIRSPEED INDICATOR AND FL'S AIRSPEED ALL BLED OFF INDICATED AIR SPEED UNTIL PEGGED AT ZERO.  ALSO LOST FLIGHT DIRETOR, AND HAD RED FD FLAG ON CAPT SIDE. THERE WERE NO OTHER INSTRUMENT MANFUNCTIONS AND NO ASSOCIATED WARNING LIGHTS OR CHIMES WENT OFF.  MX FOUND WATER IN NR 1, 2 AND STANDBY PITOT LINES.  DRAINED AND PURGED ALL THREE SYS WITH NITROGEN.  RUDDER LIMITER LIGHT IS ASSOCIATED WITH STBY AND NR 1 BEING DIFFERENT AT TIME OF PROBLEM.  F/O SYS OPS CHECK GOOD IAW SF340MM CHAP 34.  NR 1, 23 AND STBY PITOT/STATIC SYS OPS AND LEAK CHECK GOOD.
